논문KCI 등재
Coefficient estimates for certain subclass of meromorphic and bi-univalent functions
대한수학회 (The Korean Mathematical Society)|2017.04|대한수학회논문집 (Communications of the KMS)|제32권 제2호|pp. 389-397
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we introduce and investigate an interesting subclass of meromorphic bi-univalent functions defined on $\Delta = \{z\in \mathbb C : 1<|z| <\infty \}$. For functions belonging to this class, estimates on the initial coefficients are obtained. The results presented in this paper would generalize and improve some recent works of several earlier authors.
Abstract
In this paper, we introduce and investigate an interesting subclass of meromorphic bi-univalent functions defined on $\Delta = \{z\in \mathbb C : 1<|z| <\infty \}$. For functions belonging to this class, estimates on the initial coefficients are obtained. The results presented in this paper would generalize and improve some recent works of several earlier authors.
참고문헌 (10)
- P. L. Duren, "Univalent functions, Grundlehren der Mathematischen Wissenschaften, Band 259" (1983), Springer-Verlag
- S. G. Hamidi, "Coefficient estimates for a class of meromorphic biunivalent functions", C. R. Math. Acad. Sci. Paris, 351(9-10), pp.349~352 (2013)
- S. G. Hamidi, "Faber polynomial coefficient estimates for meromorphic bi-starlike functions", Int. J. Math. Math. Sci, 2013, pp.4~ (2013)
- S. G. Hamidi, "Coefficient estimates for certain classes of meromorphic bi-univalent functions", C. R. Math. Acad. Sci. Paris, 352(4), pp.277~282 (2014)
- T. Janani, "Coefficient estimates of meromorphic bi-starlike functions of complex order", Inter. J. Anal. Appl, 4(1), pp.68~77 (2014)
- Y. Kubota, "Coefficients of meromorphic univalent functions", K¯odai Math. Sem. Rep, 28(2-3), pp.253~261 (1977)
- Trailokya Panigrahi, "Coefficient bounds for certain subclasses of meromorphic and bi-univalent functions", 대한수학회보, 50(5), pp.1531~1538 (2013), 대한수학회
- M. Schiffer, "Sur un probl`eme d’extr´emum de la repr´esentation conforme", Bull. Soc. Math. France, 66, pp.48~55 (1938)
- G. Schober, "Coefficients of inverses of meromorphic univalent functions", Proc. Amer. Math. Soc, 67(1), pp.111~116 (1977)
- G. Springer, "The coefficient problem for schlicht mappings of the exterior of the unit circle", Trans. Amer. Math. Soc, 70, pp.421~450 (1951)
관련 논문AI추천
Coefficient bounds for certain subclasses of meromorphic and bi-univalent functionsTrailokya Panigrahi대한수학회 · 대한수학회보2013 · 제50권 제5호COEFFICIENT ESTIMATES OF MOCANU-TYPE MEROMORPHIC BI-UNIVALENT FUNCTIONS OF COMPLEX ORDER조낙은, G. Murugusundaramoorthy, T. JANANI장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2016 · 제19권 제4호Faber polynomial coefficient estimates for certain subclass of meromorphic bi-univalent functionsAhmad Motamednezhad, Safa Salehian대한수학회 · 대한수학회논문집2018 · 제33권 제4호Coeffcient Bounds for Several Subclasses of Analytic and Bi-univalent FunctionsHossein Piri, Janusz Sokol, Samira Rahrovi경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2019 · 제59권 제2호Coefficient Estimates for Salagean Type $\lambda$-bi-pseudo-starlike FunctionsSahsene Altinkaya, Santosh Joshi, Sibel Yalcin경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2017 · 제57권 제4호Sharp coefficient inequalities for certain subclasses of bi-univalent Bazilevi\v{c} functionsAmol Bhausaheb Patil대한수학회 · 대한수학회논문집2022 · 제37권 제1호
이 간행물의 다른 논문 (19건)
On the divisor-class group of monadic submonoids of rings of integer-valued polynomialsAndreas Reinhartpp. 233-260A note on Jordan derivations of trivial generalized matrix algebrasChenyou Zheng, Yanbo Lipp. 261-266Rings with many regular elementsEbrahim Nasibi, Nahid Ashrafipp. 267-276On subdirect product of prime modulesNajmeh Dehghani, Mohammad Reza Vedadipp. 277-285Incomplete extended Hurwitz-Lerch zeta functions and associated propertiesRam K. Saxena, Rakesh K. Parmarpp. 287-304
